Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 430396, 15 pages
http://dx.doi.org/10.5402/2011/430396
Research Article

Chromatic Classes of 2-Connected (𝑛,𝑛+4)-Graphs with Exactly Three Triangles and at Least Two Induced 4-Cycles

1Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, Johor Campus, Segamat, Malaysia
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 7 July 2011; Accepted 15 August 2011

Academic Editor: G. Isaak

Copyright © 2011 G. C. Lau and Y. H. Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. C. Lau and Y. H. Peng, “Chromatic Classes of 2-Connected -Graphs with Exactly Three Triangles and at Least Two Induced 4-Cycles,” ISRN Discrete Mathematics, vol. 2011, Article ID 430396, 15 pages, 2011. doi:10.5402/2011/430396